Translator Disclaimer
March 2016 Tail asymptotics for the supremum of an infinitely divisible field with convolution equivalent Lévy measure
Anders Rønn-Nielsen, Eva B. Vedel Jensen
Author Affiliations +
J. Appl. Probab. 53(1): 244-261 (March 2016).

Abstract

We consider a continuous, infinitely divisible random field in Rd given as an integral of a kernel function with respect to a Lévy basis with convolution equivalent Lévy measure. For a large class of such random fields we compute the asymptotic probability that the supremum of the field exceeds the level x as x → ∞. Our main result is that the asymptotic probability is equivalent to the right tail of the underlying Lévy measure.

Citation

Download Citation

Anders Rønn-Nielsen. Eva B. Vedel Jensen. "Tail asymptotics for the supremum of an infinitely divisible field with convolution equivalent Lévy measure." J. Appl. Probab. 53 (1) 244 - 261, March 2016.

Information

Published: March 2016
First available in Project Euclid: 8 March 2016

zbMATH: 1337.60032
MathSciNet: MR3471960

Subjects:
Primary: 60G60
Secondary: 60D05, 60E07

Rights: Copyright © 2016 Applied Probability Trust

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.53 • No. 1 • March 2016
Back to Top